# SDR ASOA05369

- Difficulty date: April 18, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 6003145021
- Condition: Binding
- Location: Pax Door
- Component: Door
- Component part number: 601R3190169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR COULD NOT BE OPENED FROM THE INSIDE OR OUTSIDE.  MAINTENANCE INSPECTED THE PASSENGER DOOR LINKAGES AND LUBRICATED THE (LATCH) PINS.  MAINTENANCE ALSO PRESSURIZED THE AIRCRAFT AND CYCLED THE DOOR SEVERAL TIMES.  OPERATIONAL CHECKS GOOD.  AC OK FOR SERVICE.  (K)
